# SDR 08FDEA04671

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,270 hours, 19,967 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G0
- Part serial: 2035
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 13,225 hours, 7,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 8000 AFTER TAKEOFF FROM EGSS GOT SMOKE/FUME ALERT FROM MAIN DECK SMOKE DETECTOR MID 2A.  STAYED ON FOR ABOUT 8 MINS, WENT OFF JUST BEFORE LANDING.   REACTIVATED ALL MDC LOOPS ALREADY DEFERRED (AFT A, MID 1B AND MID 2B).  NO MORE FAULT DISPLAYED ON MDC SMOKE DETECTION PANEL. CARRIED OUT MDC SMOKE.  R & R SMOKE DETECTOR 10 WU AS PER AMM, 26-19-12 P401.  PERFORMED TEST AS PER PREVIOUS AMM REF, TEST PASSED.
